# SDR MWEA030421

- Difficulty date: October 13, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 52,528 hours, 37,885 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 914F5655
- Part serial: TZ1750
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START OF RT ENGINE, AC CROSS-TIE LOCK OUT CAME ON, UNABLE TO RESET. REMOVED AND REPLACED AC BUSS CONTROL PANEL.
